Publication
Title
Analysis of the adaptive MMAP[K]/PH[K]/1 queue : a multi-type queue with adaptive arrivals and general impatience
Author
Abstract
Language
English
Source (journal)
European journal of operational research. - Amsterdam
Publication
Amsterdam : 2012
ISSN
0377-2217
Volume/pages
220:3(2012), p. 695-704
ISI
000303787900010
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.07.2012
Last edited 20.02.2018
To cite this reference